# SDR DALA2022111407306

- Difficulty date: November 10, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N811DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31916
- Aircraft time: 29,682 hours, 11,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON INTERCOSTALS (3EA) BTW RBL 24 AND STA'S 500A-500B, 500B-500C AND 500H-500I AT FWD CARGO COMPT. INTERCOSTALS (2EA) BTW RBL 24 AND STA'S 500A-500B AND 500H-500I WERE REPLACED PER B737-900ER SRM 51-40-02-0G PAR.7D AND INTERCOSTAL 500B-500C AT FWD CARGO COMPT WAS CLEANED PER DAL P.S. 900-2-1.
